# SDR 20001030SH023

- Difficulty date: September 14, 2000
- Submitted: October 30, 2000
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MB01
- Part serial: 663
- Condition: Inoperative
- Location: Cockpit
- Part time: 29 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  BRIGHTNESS FAILURE CODE ON NEARLY ALL LIGHTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
